Copulas in Hilbert spaces

Erika Hausenblas, Riedle Markua

Research output: Contribution to journalArticleResearchpeer-review


In this article, the concept of copulas is generalised to infinite dimensional Hilbert spaces. We show one direction of Sklar's theorem and explain that the other direction fails in infinite dimensional Hilbert spaces. We derive a necessary and sufficient condition which allows to state this direction of Sklar's theorem in Hilbert spaces. We consider copulas with densities and specifically construct copulas in a Hilbert space by a family of pairwise copulas with densities.
Original languageEnglish
Pages (from-to)222-239
Number of pages18
Issue number1
Publication statusPublished - 16 Mar 2016

Cite this